Journal of the Mathematical Society of Japan

Geometric 4 manifolds in the sense of Thurston and Seifert 4 manifolds II

Masaaki UE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 43, Number 1 (1991), 149-183.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108333

Digital Object Identifier
doi:10.2969/jmsj/04310149

Mathematical Reviews number (MathSciNet)
MR1082428

Zentralblatt MATH identifier
0724.57009

Subjects
Primary: 57N65: Algebraic topology of manifolds
Secondary: 55R05: Fiber spaces 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]

Citation

UE, Masaaki. Geometric $4$ manifolds in the sense of Thurston and Seifert $4$ manifolds II. J. Math. Soc. Japan 43 (1991), no. 1, 149--183. doi:10.2969/jmsj/04310149. https://projecteuclid.org/euclid.jmsj/1227108333


Export citation